I am taking 300 mg of Lyrica a day. I am having heavy swelling in my hands, feet and ankles and doctor put me on Lasix. It is helping a bit but still uncomfortable and pain. I've put a lot of weight on and am also having bad memory problems (can't find my words) and blurry vision. Is there anything that can be done that doesn't require me to get off of Lyrica? it really helps my pain. If I have to get off of it what is the best way to do so?
I am on 200mg lyrica a day. I just started a few weeks ago. I have noticed some improvement with my pain levels, and also the general feeling like my body is stuck underwater kind of fatigue. But the "drunk" feeling and not being able to think of words drive me batty too!
How long have you been on the dose you are at?
Sorry I don't have any advice for your question, but I wanted to let you know I feel the same way about the lyrica you do. I am hoping the side effects will calm down after I have been on it for awhile. Who knows tho :)
I've been on Lyrica for about 4 months now. I no longer have the sedated or drunk feeling but the finding words issue continues. The swelling has increased the longer I've been on it. I see my rheumatologist in a couple of weeks.
I use to take Lyrica about 450 mg a day I started at 90 a day. It helped quite a bit as for the some of the all over body pain. It made me swell so bad, I hadn;t noticed it as much but when I saw my sister after not seeing her for about 6 months she was like wow!! I stopped taking it. It also I guess you can say made me even more out of sorts, angry, frustrated, agvertated, more than usual. I will not lie Pot is the best answer at least for me. I never really had any over all body pain tell after I quit smoking pot.So I quit taking eveything else and self medicate.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.